# SDR FDEA201109224035

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,628 hours, 33,033 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

VERY LOUD SQUEEL (AIR NOISE) ON THE BOTTOM OF THE  R2 WINDOW.  NOISE STARTED ABOUT 6.0 PSID ON CLIMBOUT AND WAS VERY LOUD AND DISTRACTING.  REMOVED SMALL DEBRIS FROM R2 WINDOW FRAME, CLEANED  AND INSPECTED R2 WINDOW SEAL. SEAL IS IN VERY GOOD CONDITION.  CHECKED R2  WINDOW OPERATION, NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE. REF MM 56-11-02-5  AND FIM 56-11.
